# SDR DALA2016081505971

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 28,233 hours, 18,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN FOR THE AFT COMPARTMENT DOOR WAS INOPERATIVE. MAINTENANCE FOUND THAT THE BATTERY PACK WAS NOT CHARGING AND REPLACED THE CHARGER B5-260. THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (LP #8920821)
